Announcements

Current Issue

Vol 1 No 1 (2018): Mathematics Education and Learning

The first issue of the Journal of Mathematics Science and Education Vol. 1 No.1 (2018) and ISSN 2623-2375 (Print) and ISSNĀ  2623-2383 (Online).

Published: 2018-12-28
View All Issues

JOURNAL of MATHEMATICS SCIENCE and EDUCATION is a periodical Journal of Sciences in Mathematics and Mathematics Education published by RESEARCH, DEVELOPMENT, COMMUNITY, AND COLLABORATION INSTITUTIONS (LP4MK) STKIP PGRI Lubuklinggau. JOURNAL of MATHEMATICS SCIENCE and EDUCATION can have ISSN 2623-2383 (Online) and ISSN 2623-2375 (Print). The purpose of this publication is to enrich the scientific study of Mathematics Education, Realistic Mathematics Education, Design Research, School Mathematics, Mathematics Science, and Learning Mathematics.